# SDR IPXA2025070112307

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,359 hours, 13,976 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** *** ATB *** DURING CRUISE @FL300 NAV ADC-PRED W/S DET FAULT. ALSA WEATHER FAIL. TRIED TO RESET IW SYSTEM RESET TABLE. AOM NO EFFECT. ATB
